# SDR P5CA2020042000146

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,097 hours, 21,388 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Rccb
- Part number: SM600BA100A1
- Part serial: 45018
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE : APU BATT NO STBY( TRANSFERRED TO MDDR 127229 IAW MEL 49-11-01A CAT C DUE 28APR20.   LP 1190116: REMOVED AND REPLACED MAIN APU BATTERY TIE REMOTE CONTROL CIRCUIT BREAKER IAW AMM 24-33-05. OPS CHECKS GOOD. THIS CLEARS DMI 127229. PLACARD REMOVED. MCC NOTIFIED. )
